MathSciNet Relay Station
MathSciNet bibliographic data
MR144478 65.67
Rjabenʹkiĭ, V. S. A way of obtaining difference schemes and the use of number-theoretic nets for the solution of the Cauchy problem by the method of finite differences. (Russian) Trudy Mat. Inst. Steklov. 60 1961 232–237.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement